MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. EVIS X1 VIDEO SYSTEM CENTER; Endoscopic Video Imaging System/Component, Gastroenterology-Urology

SHIRAKAWA OLYMPUS CO., LTD. EVIS X1 VIDEO SYSTEM CENTER; Endoscopic Video Imaging System/Component, Gastroenterology-Urology
Model Number CV-1500
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported lamp flickers during inspection for use involving an olympus video system center.There was no patient involvement reported.
 
Additional Manufacturer Narrative
The investigation is still ongoing.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.Olympus will continue to monitor the field performance of this device.

Brand Name
EVIS X1 VIDEO SYSTEM CENTER
Common Device Name
Endoscopic Video Imaging System/Component, Gastroenterology-Urology
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50456073
Report Number3002808148-2026-29915
Device Sequence Number21454363
Product Code FET
UDI-Device Identifier04953170414596
UDI-Public04953170414596
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCV-1500
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown